Cosymmetries and Nijenhuis recursion operators for difference equations

Mikhailov, AV, Wang, JP and Xenitidis, P (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). 2079 - 2097. ISSN 0951-7715

Abstract

Metadata

Authors/Creators:
  • Mikhailov, AV
  • Wang, JP
  • Xenitidis, P
Copyright, Publisher and Additional Information: © 2011, IOP Publishing. This is an author produced version of a paper published in Nonlinearity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Integrable sytems; hereditary symmetries; evolution-equations; classification; transformations
Dates:
  • Published: July 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Sep 2013 11:42
Last Modified: 16 Sep 2016 14:27
Published Version: http://dx.doi.org/10.1088/0951-7715/24/7/009
Status: Published
Publisher: IOP Publishing
Identification Number: https://doi.org/10.1088/0951-7715/24/7/009

Share / Export

Statistics